Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Katanaev Mikhail Orionovich
(recent publications)
| by years | scientific publications | by types |



   2020
1. M. O. Katanaev, “Nonrelativistic Limit of the Bosonic String”, Proc. Steklov Inst. Math., 309 (2020), 183–193  mathnet  crossref  crossref  isi  scopus
2. M. O. Katanaev, “The `t Hooft–Polyakov monopole in the geometric theory of defects”, Mod. Phys. Lett. B, 34:12 (2020), 2050126  mathnet  crossref  isi  scopus;
3. D. E. Afanasev, M. O. Katanaev, “Global properties of warped solutions in general relativity with an electromagnetic field and a cosmological constant. II”, Phys. Rev. D, 101:12 (2020), 124025 , 20 pp., arXiv: 2006.09209  mathnet  crossref  isi  scopus;
4. D. E. Afanasev, M. O. Katanaev, “On Global properties of warped solutions in General Relativity with an electromagnetic field and a cosmological constant”, Corfu Summer Institute 2019 “School and Workshops on Elementary Particle Physics and Gravity” (CORFU2019) (Corfu, Greece), Proceedings of Science, 376, 2020, 1–13  crossref

   2019
5. Matematicheskaya fizika i prilozheniya, Sbornik statei. K 95-letiyu so dnya rozhdeniya akademika Vasiliya Sergeevicha Vladimirova, Tr. MIAN, 306, ed. I. V. Volovich, M. O. Katanaev, MIAN, M., 2019 , 352 pp.  mathnet
6. M. O. Katanaev, “Gauge Parameterization of the $n$-Field”, Proc. Steklov Inst. Math., 306 (2019), 127–134 , arXiv: physics/2001.08110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
7. D. E. Afanasev, M. O. Katanaev, “Global properties of warped solutions in general relativity with an electromagnetic field and a cosmological constant”, Phys. Rev. D, 100:2 (2019), 024052 , 16 pp., arXiv: 1904.04648  mathnet  crossref  mathscinet  isi (cited: 1)

   2018
8. M. O. Katanaev, “Chern–Simons Action and Disclinations”, Proc. Steklov Inst. Math., 301 (2018), 114–133  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
9. Kompleksnyi analiz, matematicheskaya fizika i prilozheniya, Sbornik statei, Tr. MIAN, 301, ed. A. I. Aptekarev, M. O. Katanaev, S. P. Suetin, MAIK Nauka/Interperiodika, M., 2018 , 335 pp.  mathnet
10. M. O. Katanaev, Lekts. Kursy NOC, 29, 2018, 3–364  mathnet  mathnet  crossref  mathscinet  elib
11. M. O. Katanaev, “Description of Disclinations and Dislocations by the ChernSimons Action for $SO(3)$-Connection”, Phys. Part. Nucl., 49:5 (2018), 890–893  mathnet  crossref  mathscinet  isi  elib  scopus

   2017
12. M. O. Katanaev, “Cosmological models with homogeneous and isotropic spatial sections”, Theoret. and Math. Phys., 191:2 (2017), 661–668  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 7)  elib  scopus (cited: 4)
13. M. O. Katanaev, “Chern–Simons term in the geometric theory of defects”, Phys. Rev. D, 96 (2017), 84054 , 8 pp., arXiv: math-ph/1705.07888  mathnet  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 4)
14. M. O. Katanaev, “Mathematical foundations of general relativity. Part 1”, Mathematical foundations of general relativity. Part 1, Lekts. Kursy NOC, 28, Steklov Math. Institute of RAS, Moscow, 2017, 3–312  mathnet  mathnet  crossref  mathscinet  elib  elib

   2018
15. M. O. Katanaev, “Normal coordinates in affine geometry”, Lobachevskii Journal of Mathematics, 39:3 (2018), 464–476  mathnet  crossref  mathscinet  isi  isi  elib  scopus

   2016
16. M. O. Katanaev, Geometrical methods in mathematical physics, Manuscript in Russian. Extended version of lectures delivered at the Academic Educational Center at Steklov Mathematical Institute during seven semesters, 2016 , xvi+1570 pp., arXiv: 1311.0733v3
17. M. O. Katanaev, “Rotational elastic waves in a cylindrical waveguide with wedge dislocation”, J. Phys. A, 49:8 (2016), 85202 , 8 pp., arXiv: cond-mat/1502.07935  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)
18. M. O. Katanaev, “Killing vector fields and a homogeneous isotropic universe”, Phys. Usp., 59:7 (2016), 689–700 , arXiv: gr-qc/1610.05628  mathnet  crossref  crossref  adsnasa  isi (cited: 19)  elib  elib  scopus (cited: 11)

   2015
19. M. O. Katanaev, Geometrical methods in mathematical physics. Applications in quantum mechanics. Part 2, Lekts. Kursy NOC, 26, Steklov Math. Institute of RAS, Moscow, 2015 , 186 pp.  mathnet  mathnet  crossref  elib
20. M. O. Katanaev, Geometrical methods in mathematical physics. Applications in quantum mechanics. Part 1, Lekts. Kursy NOC, 25, Steklov Math. Institute of RAS, Moscow, 2015 , 176 pp.  mathnet  mathnet  crossref  elib
21. M. O. Katanaev, “Rotational elastic waves in double wall tube”, Phys. Lett. A, 379:24–25 (2015), 1544–1548 , arXiv: 1503.01759  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
22. M. O. Katanaev, “Lorentz Invariant Vacuum Solutions in General Relativity”, Proc. Steklov Inst. Math., 290 (2015), 138–142 , arXiv: physics/1602.06331  mathnet  crossref  crossref  isi (cited: 12)  elib  elib  scopus (cited: 7)
23. M. O. Katanaev, “On homogeneous and isotropic universe”, Mod. Phys. Lett. A, 30:34 (2015), 1550186 , 5 pp., arXiv: gr-qc/1511.00991  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)

   2014
24. M. O. Katanaev, “Passing the Einstein–Rosen bridge”, Mod. Phys. Lett. A, 29:17 (2014), 1450090 , 7 pp., arXiv: 1310.7390  mathnet  crossref  mathscinet  zmath  isi  scopus

   2013
25. M. O. Katanaev, “Point massive particle in general relativity”, Gen. Rel. Grav., 45:10 (2013), 1861–1875 , arXiv: 1207.3481  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 6)  scopus (cited: 7)

   2012
26. M. O. Katanaev, I. G. Mannanov, “Wedge dislocations, three-dimensional gravity, and the Riemann–Hilbert problem”, Phys. Part. Nucl., 43 (2012), 639–643  mathnet  crossref  mathscinet  mathscinet  isi  elib  scopus
27. M. O. Katanaev, I. G. Mannanov, “Wedge dislocations and three-dimensional gravity”, p-Adic Numb. Ultramet. Anal. Appl., 4:1 (2012), 5–19  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus

   2011
28. M. O. Katanaev, “Simple proof of the adiabatic theorem”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(22) (2011), 99–107  mathnet  crossref  rsci  elib
29. M. O. Katanaev, “Adiabatic theorem for finite dimensional quantum mechanical systems”, Russian Phys. J., 2011, no. 3, 342–353 , arXiv: 0909.0370  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
30. M. O. Katanaev, “On geometric interpretation of the Aharonov–Bohm effect”, Russian Phys. J., 54:5 (2011), 507–514  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2012
31. M. O. Katanaev, “On geometric interpretation of the Berry phase”, Russian Phys. J., 54:10 (2012), 1082–1092 , arXiv: 1212.1782  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2010
32. M. O. Katanaev, “Global solutions in gravity. Euclidean signature”, Fundamental interactions, eds. D. Grumiller, A. Rebhan, D. Vassilevich, World Sci. Publ., Hackensack, NJ, 2010, 249–266 , arXiv: 0808.1559  mathscinet  zmath  adsnasa
33. G. de Berredo-Peixoto, M. O. Katanaev, E. Konstantinova, I. Shapiro, “Schrodinger equation in the space with cylindrical geometric defect and possible application to multi-wall nanotubes”, Nuovo Cimento, B125 (2010), 915–931 , arXiv: 1010.2913  crossref  isi (cited: 2)  scopus (cited: 4)
34. M. O. Katanaev, “Torsion and Burgers vector of a tube dislocation”, 10th Hellenic School and Workshops on Elementary Particle Physics and Gravity (Corfu, Greece, 8–12 Sep 2010), PoS CNCFG, 2010, 022 , 7 pp.


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020